The solution of the binary problem of the Gol'dbachs

  • С.В. Матняк

Abstract

The binary problem of Goldbach is solved by the method of the trigonometrical sums . The asymptotic formula of distribution of the even numbers formed by the sum of two simple uneven numbers is found for each even number from the set of natural numbers N.

References

1. Kulikov L.Ja. Algebra i teorija chisel. Uchebnoe posobie dlja pedagogicheskih institutov. M.: Vysshaja shkola, 1979. 559s.
2. Vinogradov I.M. Osobye varianty metoda trigonometricheskih summ. M.: URSS. 2004. 120 s.
3. Chandrasekharan K. Vvedenie v analiticheskuju teoiju chisel. M.: Mir, 1974. 187 s.
4. Vinogradov I. M. Osnovy teorii chisel : ucheb. posobie. – Izd. 11-e, ster.– SPb. : Lan', 2006. 176 s.
5. Von R. Metod Hardi - Littlvuda. M.: Mir, 1985. 182 s.
Published
2014-05-08
How to Cite
Матняк, С. (2014). The solution of the binary problem of the Gol’dbachs. Problems of Tribology, 71(1), 95-102. Retrieved from https://tribology.khnu.km.ua/index.php/ProbTrib/article/view/96
Section
Articles